# SDR AWXA9600670

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Supply
- Part number: 6038443M
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 400 - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY SUPPLY.  OPERATIONS CHECK OK.  (M)
